sore throat after taking hydro

Discussion in 'Hydrocodone' started by AquaFina, Jun 23, 2005.

  1. AquaFina

    AquaFina Newbie

    Reputation Points:
    18
    Messages:
    22
    Joined:
    Jan 24, 2005
    anyone get sore throat, not bad but irritable. This is after taking hydrocodone 22.5mg using the 7.5. I found this. usually goes away in couple days for me but wanted to know if ayoneexpreiances this.


    For acetaminophen-containing
    <UL>


    Unexplained sore throat and fever; unusual tiredness or weakness; yellow eyes or skin [/list]
     
  2. BrandonAA

    BrandonAA Newbie

    Reputation Points:
    77
    Messages:
    180
    Joined:
    May 2, 2005
    it could be that some of those drugs react differantly to the stomach of the user. opiates as well as too much tylenol can make someone nauseous and sometimes vomit. maybe the churning in your stomach causedacids to flowup into your esophogaus and thus disturb the lining.
     
  3. umich

    umich Newbie

    Reputation Points:
    0
    Messages:
    90
    Joined:
    Aug 26, 2004
    from U.S.A.
    Definitely may cause nausea. I took 3 7.5/750 last night, and was feeling great for about 1.5 hours then i got a stomach ache that got worse to the point that i almost vomited. It lasted for an hour then went away. Thats twice I've felt that way from those pills. I have 4 left, I guess I'll extract them... No sore throat though
     
  4. AquaFina

    AquaFina Newbie

    Reputation Points:
    18
    Messages:
    22
    Joined:
    Jan 24, 2005

    I was thinking that because I do not eat prior to taking them, on a empty stomach. before was with food before like a hour or two
     
  5. allyourbase

    allyourbase Palladium Member

    Reputation Points:
    641
    Messages:
    1,587
    Joined:
    Jan 4, 2005
    from U.S.A.
    I get weird throat problems myself, the worst being an odd click from my adams apple (occasional) and themostworryingbeing swelling of my glands (bit more freuquent but still occasional)
     
  6. AquaFina

    AquaFina Newbie

    Reputation Points:
    18
    Messages:
    22
    Joined:
    Jan 24, 2005
    sounds the same, can't find anymore info on it though, just a unknown side affect it says. when u say swelling, is this after u take it or just happens.. what I feel like it is too but I dunno and goes away after like a day or two or sooner.
     
Tags: